Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 8(Mar, 2020) No 2A

Special Edition on Synergy Through Diversity in Science and Mathematic: Cover Page, Table of Contents, Editorial, and Others

The Performance of Different Correlation Coefficient under Contaminated Bivariate Data

Bahtiar Jamili Zaini, Shamshuritawati Sharif

[Abstract] [Full Text] [Full Article - PDF] pp. 1 - 8

DOI: 10.13189/ms.2020.081301

Approximate Analytical Solutions of Nonlinear Korteweg-de Vries Equations Using Multistep Modified Reduced Differential Transform Method

Che Haziqah Che Hussin, Ahmad Izani Md Ismail, Adem Kilicman, Amirah Azmi

[Abstract] [Full Text] [Full Article - PDF] pp. 9 - 16

DOI: 10.13189/ms.2020.081302

Bayesian Estimation in Piecewise Constant Model with Gamma Noise by Using Reversible Jump MCMC


[Abstract] [Full Text] [Full Article - PDF] pp. 17 - 22

DOI: 10.13189/ms.2020.081303

Weakly Special Classes of Modules

Puguh Wahyu Prasetyo, Indah Emilia Wijayanti, Halina France-Jackson, Joe Repka

[Abstract] [Full Text] [Full Article - PDF] pp. 23 - 27

DOI: 10.13189/ms.2020.081304

Markov Chain: First Step towards Heat Wave Analysis in Malaysia

Nur Hanim Mohd Salleh, Husna Hasan, Fariza Yunus

[Abstract] [Full Text] [Full Article - PDF] pp. 28 - 35

DOI: 10.13189/ms.2020.081305

Robust Method in Multiple Linear Regression Model on Diabetes Patients

Mohd Saifullah Rusiman, Siti Nasuha Md Nor, Suparman, Siti Noor Asyikin Mohd Razali

[Abstract] [Full Text] [Full Article - PDF] pp. 36 - 39

DOI: 10.13189/ms.2020.081306

An Alternative Approach for Finding Newton's Direction in Solving Large-Scale Unconstrained Optimization for Problems with an Arrowhead Hessian Matrix

Khadizah Ghazali, Jumat Sulaiman, Yosza Dasril, Darmesah Gabda

[Abstract] [Full Text] [Full Article - PDF] pp. 40 - 46

DOI: 10.13189/ms.2020.081307

Parameter Estimations of the Generalized Extreme Value Distributions for Small Sample Size

RaziraAniza Roslan, Chin Su Na, Darmesah Gabda

[Abstract] [Full Text] [Full Article - PDF] pp. 47 - 51

DOI: 10.13189/ms.2020.081308

Fourth-order Compact Iterative Scheme for the Two-dimensional Time Fractional Sub-diffusion Equations

Muhammad Asim Khan, Norhashidah Hj. Mohd Ali

[Abstract] [Full Text] [Full Article - PDF] pp. 52 - 57

DOI: 10.13189/ms.2020.081309

Hybrid Flow-Shop Scheduling (HFS) Problem Solving with Migrating Birds Optimization (MBO) Algorithm

Yona Eka Pratiwi, Kusbudiono, Abduh Riski, Alfian Futuhul Hadi

[Abstract] [Full Text] [Full Article - PDF] pp. 58 - 62

DOI: 10.13189/ms.2020.081310